Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 8, 3533–4008
Issue 7, 3059–3532
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the algebraic $K$–theory of double points

Noah Riggenbach

Algebraic & Geometric Topology 22 (2022) 373–403

We use trace methods to study the algebraic K–theory of rings of the form R[x1,,xd](x1,,xd)2. We compute the relative p–adic K groups for R a perfectoid ring. In particular, we get the integral K groups when R is a finite field, and the integral relative K groups K(R[x1,,xd](x1,,xd)2,(x1,,xd)) when R is a perfect 𝔽p–algebra. We conclude with some other notable computations, including some rings which are not quite of the above form.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

K–theory, topological cyclic homology, perfectoid ring, K–theory of singular schemes
Mathematical Subject Classification
Primary: 19D50
Secondary: 14G45, 19D55, 55P42, 55P91
Received: 7 August 2020
Revised: 11 January 2021
Accepted: 12 February 2021
Published: 26 April 2022
Noah Riggenbach
Department of Mathematics
Indiana University
Bloomington, IN
United States
Department of Mathematics
Northwestern University
Evanston, IL
United States